Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I started using some cream that my doctor gave me and a few days after using it....my skin has become soooo tight.

It feels like if i smile, my skin will go all flaky.

I havent smiled all day, any tips on how to fix this problem :wall:

Share this post


Link to post
Share on other sites

A good moisturizer. If the flakes are really bad, make a bunch of faces as you put it on and it seems to work better.

Share this post


Link to post
Share on other sites

Yeah, I've followed the advice kei fujo gave. I use my tongue to stretch out my skin from the inside, as my driest areas are all around my lips. Make over-exaggerated faces to stretch it out and apply your moisturizer that way. It really does help!

Share this post


Link to post
Share on other sites

I started using some cream that my doctor gave me and a few days after using it....my skin has become soooo tight.

It feels like if i smile, my skin will go all flaky.

I havent smiled all day, any tips on how to fix this problem :wall:

HAHAAH I was going to say the same thing these guys said, this is what i did while I was on CSR it works GREAT!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×